Could Bystolic cause Ed - from FDA reports
Ed is found among people who take Bystolic, especially for people who are male, 60+ old , have been taking the drug for < 1 month, also take medication Androgel, and have High blood pressure . We study 8,159 people who have side effects while taking Bystolic from FDA. Among them, 34 have Ed. Find out below who they are, when they have Ed and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Bystolic has active ingredients of nebivolol hydrochloride. It is often used in high blood pressure. (latest outcomes from Bystolic 9,778 users)
Ed has been reported by people with erection problems, hair loss, androgenetic alopecia, high blood pressure, depression (latest reports from 48,782 Ed patients).
On Dec, 22, 2016
8,159 people reported to have side effects when taking Bystolic.
Among them, 34 people (0.42%) have Ed
Number of reports submitted per year:
Time on Bystolic when people have Ed *:
- < 1 month: 100 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Ed when taking Bystolic *:
- female: 0.0 %
- male: 100 %
Age of people who have Ed when taking Bystolic *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 14.29 %
- 50-59: 42.86 %
- 60+: 42.86 %
Top conditions involved for these people *:
- High Blood Pressure (11 people, 32.35%)
- Blood Testosterone Decreased (5 people, 14.71%)
- Stress And Anxiety (2 people, 5.88%)
- Depression (2 people, 5.88%)
- Joint Pain (1 person, 2.94%)
Top co-used drugs for these people *:
- Aspirin (4 people, 11.76%)
- Androgel (4 people, 11.76%)
- Viagra (3 people, 8.82%)
- Potassium (3 people, 8.82%)
- Levitra (3 people, 8.82%)
Top other side effects for these people *:
- Drug Ineffective (7 people, 20.59%)
- Dizziness (4 people, 11.76%)
- Blood Testosterone Decreased (4 people, 11.76%)
- Weakness (3 people, 8.82%)
- Fatigue (3 people, 8.82%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Ed when taking Bystolic?
Browse all side effects of Bystolica b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with EdEd
Could your condition cause EdEd
Can you answer these questions?
I've been taking Terazosin for at least 3 years or longer and my erectile dysfunction is getting worse. I'm taking Viagra and it was working for quite some time but now it's not having much of an effect. Do either the Terazosin by itself cause erectile dysfunction or does the interaction of the ...
Does your sex life ever go back to normal after taking this drug or is it permanent it's been 13 months and no change i also cant feel the intoxicating effects of alcohol does this change after a few years????
had prostate removed about 8 yrs ago " robotic surgery " then a year ago had my ureter repaired " had a hard time to pee" any way I was fine up until the ureter operation... now having a problem even when I take my little blue pill ?? theres info. on the zolpidem that it can cause ed... only ...
Since adding Tamsulosin to my list of drugs I recognized an increasing of impotence which I suppose was caused by medications. I was ALLRIGHT when using Coumadin (Sintron 2mg daily ) and Bisoprolol Fumarate (Corbis 5mg daily)
Hi I'm 53 I've been using Modafinil for a few years , generally using at a high dose (misuse) . I have normally had solid libido . But over the past year its evaporated . I've supplemented with erectile medications but its still not satisfactory . I was looking for others experience to gauge ...
You may be interested in these reviews
I am 58 and have ben using Symbicort and Spiriva for at least 5 years now and no longer can get a erection even when using such drugs as Viagra and calis. I haven't talk to doctor, but will ask him obout this if Symbicort has any thing to do with this problem. it has slowly but surely been ...